# SDR SWIA2020032749468

- Difficulty date: February 21, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 41,889 hours, 26,872 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT HAND SIDE SEAT RAIL FS713.00 Â€“ 761.85 IS CORRODED.   (C-CHECK) RO 3/25/2020   LH SIDE SEAT RAIL FROM APROX TO FS713.00 TO FS761.00 CORROSION OUT OF LIMITS.  SEE JOB 710196114 OP 60 MX TRANS# 20496818 FOR EVALUATION AND FABRICATION.  REMOVED AND REPLACED WITH NEW LH SIDE SEAT TRACK  REF CRJ700 AMM.
